Couldn't find what you looking for?

TRY OUR SEARCH!

Today, I can say to myself, " I am finally free of Methadone." I say this to reinforce my decision going cold turkey. I have to. I want my life back. I want to go back to work and do what I feel I was meant to do.

It is day 3 and I cannot believe this is what people go through regarding withdrawls.

My symptoms are nausea, diarrhea, chills/sweats, nervousness, feeling of impending doom, generalized fatigue and hyperventilation.

I've never been through this before and I'm scared. I'm 43 years old, a mother of 2, a health care professional and I cannot find one health care professional in my circle to help me with dealing with today. Isn't it ironic? I'm in a constant state of panic so far, crying and calling all my resources (including my primary MD and Pain Management Dr) and to no avail, no return call as of yet. (Mind you I started my rounds of calls this early morning)


I've been on narcotics for six months since my thoracic surgery in April for some rare (10% I was told) chest syndrome with neuropathy. Trust me, it's painful. I think I would rather have the pneumothorax for life.

Initially, I've been on Dilaudid, Lyrica, Neurontin, Nortriptylline for the first 3 months. I weaned myself down from Dilaudid and just used Lyrica (used for neuropathic pain) 100mg in am and 100mg in pm. I did this because I wanted to get back to work, feel useful, feel like I'm living again.

I finally got back to work and unfortunately, as the weeks went by, my pain came back full force.

I was then treated with Cymbalta and Methadone. First time my pain was managed in the 3 months I have had the pain. Great. Unfortunately, I had side effects from the Cymbalta, (symptoms were like Multiple Sclerosis and Parkinsons combined). I went to the emergency room on Thursday due to the worsening of these symptoms. I was sent home on Friday.

My primary MD was informed of my admission. He spoke to me on telephone and said he felt that it was more hyperchrondriacal behavior. Fine. He's entitled to his opinion. As far as I am concerned, my shaking/tremors stopped, the myoclonus or involuntary body jerks stopped, muscle weakness stopped, after I stopped Cymbalta.

It was then I decided to stop methadone as well. Now its day 3 and I cannot even console my ownself. I wonder how long this is going to last. I was on 5mg twice a day equivalent to 10mg/day for 2.75 months.

I have read some posts and responses here and all of a sudden I do not feel alone, however, the panic does creep up as I type. I do pray that this will go away soon.

Hopefully, I'm finally free.....

Thank you for reading....if you go this far. Smile

Loading...

It's day four. Ironic how I count the days assuming that the 3rd, 4th and 5th day is the worst time of withdrawal. I'm feeling a bit better with the anxiety, however, chills/sweats continue, diarrhea and the need to stretch my legs and arms (new for me) as if I have to rid of this excess energy.

My headaches are gone. I know my headaches were caused by the increase in my blood pressure.

I have to keep talking this out, thanks for reading, say a prayer as I pray for you all who are going through the same.

There is an end to this right?
Reply

Loading...

It's 2:00 am (est) and I awoke with uneasiness and restlessness. I was hoping that every hour that passed today, I was going to get better and better from the symptoms. I vomited again tonight accompanied by a headache like you wouldn't believe. I just started clonidine .1mg patch just to keep my blood pressure down. I also just started on Xanax which now it seems I'm up at night and prior to that I had no sleep problems and slept through the night. I wonder if the patch or Xanax has anything to do with it?

Anyways, I'm quite discouraged at this time. Feeling all this c**p I'm going through is going to go on and on and on.

What sucks about this the most is that this was a "prescribed" medication for my neuropathic pain from lung surgery. What the Pain Management forgot to do is inform their patients of what happens when you stop the damn drug. Bah.

Help. Please. An uplifting word.
Reply

Loading...

If I stopped Methadone on Friday October 12, 2007, then from what I have read, days #3, #4, and #5 are supposably the worst days for withdrawal.

Why is it that on Day #6 I'm still having all these symptoms?

I continue to have moderate to extreme anxiety, diarrhea, shortness of breath (new for past two days). Actually the SOB is a bit better today.

I was told that the shortness of breath can come from a combination of anxiety and withdrawal from opiate giving rise to asthma. Has anyone had this?

I feel so alone is there anyone person who would like to respond and give a word of encouragement?

:-(
Reply

Loading...